Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MissNarNar

Spray tan/airbrush on Accutane?

Recommended Posts

I have not sunbathed since March 2009 due to being on Differin and Duac, and I have naturally pale/pink skin. I might be taking a trip to visit a friend in Miami, Fl in December and I'd love to blend in lol. Has anyone ever gotten a spray or airbrushed tan while on Accutane? I don't know what chemicals are in it as I have never gotten one. If it's safe in regard to not having an adverse reaction, would it look okay? My skin is dry but not peeling or flaking. If this is out of the question, my alternative will be lots and lots of bronzer. :P

Share this post


Link to post
Share on other sites
I did it. It's fine. My skin wasn't dry at the time, though. That could make it look bad, so if your's is, moisturize. My derm said it's fine too.

Thank you! I don't know if I would actually consider my skin to be dry, I think it's just not oily anymore. My makeup goes on fine so I think it should work out. Thank you for your help!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×